Absence of quantum diffusion in two-dimensional short coherence length superconductors

Hui, V. C. and Lambert, Colin (1993) Absence of quantum diffusion in two-dimensional short coherence length superconductors. Journal of Physics: Condensed Matter, 5 (6). pp. 697-706. ISSN 0953-8984

Full text not available from this repository.

Abstract

A numerical technique is used to demonstrate that excitations of a two-dimensional superconductor of length N and finite width M are localized by spatial fluctuations in the magnitude of the order parameter DELTA(r). Results obtained using numerical finite size scaling, are consistent with the presence of a line of critical points in two dimensions. No such behaviour is found in the presence of phase fluctuations only.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Physics: Condensed Matter
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
58124
Deposited By:
Deposited On:
24 Oct 2012 09:33
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:07